Resultados globales: 25 registros encontrados en 0.01 segundos.
Artículos, Encontrados 25 registros
Artículos Encontrados 25 registros  1 - 10siguientefinal  ir al registro:
1.
Limit cycles of piecewise polynomial perturbations of higher dimensional lineal differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universidade Estadual de Campinas. Departamento de Matemática (Brazil)) ; Zeli, Iris O. (Instituto Tecnológico de Aeronáutica. Departamento de Matemática (Brazil))
The averaging theory has been extensively employed for studying periodic solutions of smooth and nonsmooth differential systems. Here, we extend the averaging theory for studying periodic solutions a class of regularly perturbed non-autonomous n-dimensional discontinuous piecewise smooth differential system. [...]
2020 - 10.4171/rmi/1131
Revista Matemática Iberoamericana, Vol. 36, Núm. 1 (2020) , p. 291-318  
2.
17 p, 362.7 KB A new result on averaging theory for a class of discontinuous planar differential systems with applications / Itikawa, Jackson (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universidade Estadual de Campinas. Departamento de Matemática (Brazil))
We develop the averaging theory at any order for computing the periodic solutions of periodic discontinuous piecewise differential system of the form dr/dθ= r'={F+(θ, r, ϵ) if 0≤ θ ≤ α, F-(θ, r, ϵ) if α ≤ θ ≤ 2π, where F±(θ, r, ϵ) = Σk i=1 ϵiF± i (θ, r) + ϵk+1R ± (θ, r, ϵ) with θ ϵ S and r ϵ D, where D is an open interval of ℝ+, and ϵ is a small real parameter. [...]
2017 - 10.4171/rmi/970
Revista Matemática Iberoamericana, Vol. 33, Issue 4 (2017) , p. 1247-1265  
3.
Simultaneous occurrence of sliding and crossing limit cycles in piecewise linear planar vector fields / Cardoso, Joäo L. (Universidade Federal de Goiás. Instituto de Matemática e Estatística (Brazil)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universidade Estadual de Campinas. Departamento de Matematica (Brazil)) ; Tonon, Durval José (Universidade Federal de Goiás. Instituto de Matemática e Estatística (Brazil))
In the present study, we consider planar piecewise linear vector fields with two zones separated by the straight line x = 0. Our goal is to study the existence of simultaneous crossing and sliding limit cycles for such a class of vector fields. [...]
2020 - 10.1080/14689367.2020.1722064
Dynamical Systems, (February 2020)  
4.
Bifurcations from families of periodic solutions in piecewise differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universidade Estadual de Campinas. Departamento de Matemática (Brazil)) ; Rodrigues, Camila A. B. (Universidade Federal de Santa Catarina. Departamento de Matemática (Brazil))
Consider a differential system of the form x'=F0(t,x)+∑ki=1εiFi(t,x)+εk+1R(t,x,ε),where Fi:S1×D → Rm and R:S1×D×(−ε0,ε0)→ Rm are piecewise Ck+1 functions and T-periodic in the variable t. [...]
2020 - 10.1016/j.physd.2020.132342
Physica, Vol. 404 (March 2020) , art. 132342  
5.
Melnikov analysis in nonsmooth differential systems with nonlinear switching manifold / Bastos, Jéfferson L. R. (Universidade Estadual Paulista. Instituto de Biociências, Letras e Ciências Exatas) ; Buzzi, Claudio (Universidade Estadual Paulista. Instituto de Biociências, Letras e Ciências Exatas) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universidade Estadual de Campinas. Instituto de Matemática, Estatística e Computação Científica)
We study the family of piecewise linear differential systems in the plane with two pieces separated by a cubic curve. Our main result is that 7 is a lower bound for the Hilbert number of this family. [...]
2019 - 10.1016/j.jde.2019.04.019
Journal of differential equations, Vol. 267, Issue 6 (September 2019) , p. 3748-3767  
6.
29 p, 594.7 KB New lower bound for the Hilbert number in piecewise quadratic differential systems / Da Cruz, Leonardo Pereira Costa (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universidade Estadual de Campinas (Brasil). Departamento de Matemática) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study the number of limit cycles bifurcating from a piecewise quadratic system. All the differential systems considered are piecewise in two zones separated by a straight line. We prove the existence of 16 crossing limit cycles in this class of systems. [...]
2019 - 10.1016/j.jde.2018.09.032
Journal of differential equations, Vol. 266, Núm. 7 (March 2019) , p. 4170-4203  
7.
14 p, 313.9 KB On extended chebyshev systems with positive accuracy / Novaes, Douglas D. (Universidade Estadual de Campinas (Brasil). Departamento de Matemática) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
A classical necessary condition for an ordered set of n+1 functions F to be an ECT-system in a closed interval is that all the Wronskians do not vanish. With this condition all the elements of Span(F) have at most n zeros taking into account the multiplicity. [...]
2017 - 10.1016/j.jmaa.2016.10.076
Journal of mathematical analysis and applications, Vol. 448 Núm. 1 (April 2017) , p. 171-186  
8.
31 p, 573.9 KB Persistence of periodic solutions for higher order perturbed differential systems via Lyapunov-Schmidt reduction / Cândido, Murilo R. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universidade Estadual de Campinas (Brasil). Departamento de Matemática)
2017 - 10.1088/1361-6544/aa7e95
Nonlinearity, Vol. 30 Núm. 9 (2017) , p. 3560-3586  
9.
23 p, 386.6 KB Averaging theory at any order for computing limit cycles of discontinuous piecewise differential systems with many zones / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universidade Estadual de Campinas (Brasil). Departamento de Matemática) ; Rodrigues, Camila A. B. (Universidade de São Paulo (Brasil). Departamento de Matemática)
This work is devoted to study the existence of periodic solutions for a family of planar discontinuous differential systems Z(x,y;) with many zones. We show that for.
2017 - 10.1016/j.physd.2017.05.003
Physica, Vol. 353-354 (2017) , p. 1-10  
10.
23 p, 542.3 KB Piecewise smooth dynamical systems: Persistence of periodic solutions and normal forms / Gouveia, Marcio R. A. (IBILCE-UNESP(Brazil). Departamento de Matemática) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pessoa, Claudio (IBILCE-UNESP(Brazil). Departamento de Matemática)
We consider an n-dimensional piecewise smooth vector field with two zones separated by a hyperplane \Sigma which admits an invariant hyperplane \Omega transversal to \Sigma containing a period annulus A fulfilled by crossing periodic solutions. [...]
2016 - 10.1016/j.jde.2015.12.034
Journal of differential equations, Vol. 260 (2016) , p. 6108-6129  

Artículos : Encontrados 25 registros   1 - 10siguientefinal  ir al registro:
Vea también: autores con nombres similares
28 Novaes, Douglas D.
1 Novaes, Douglas Duarte
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.